# SDR SWIA200210661

- Difficulty date: February 20, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 20,571 hours, 27,477 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CABIN CLIMBED AT GREATER THAN 2000 FPM.  AFTER SWITCHING TO MANUAL MODE, THE PRESSURIZATION WAS CONTROLLABLE.  REPLACED PNEUMATIC OUTFLOW VALVE AND PRESSURE CONTROLLER.  OPS CHECKED GOOD.
